Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Can loose motion be a symptom of taking rabikind-20 ?

dear sir, i fell that science last 2 years , loose motion repeated in every month.normally i take Norfolx tz two or three days for the problem.please tell me why loose motion repeated. i take rabikind-20 for acidity daily. is rabikind-20 have any side effect such as loose motion repetition.
Asked On : Sun, 17 Jul 2011
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could be having bowel disorders like IBS. Do you have loose stools sometimes and hard stools like pencil thin stools sometimes. Any jaundice. Any frequent abdominal pain and gas like feeling. You need to reduce stress in your life. Do Yoga, Pranayam. Keep away from wheat food and see any improvement. Eat plenty of fresh fruits and vegetables. Drink plenty of water. Avoid fatty, spicy excess sweet food. Get stool tested for any worms and consult with your Doctor further. Betetr to get upper GI endoscopy to rule out peptic ulcer if you have nausea, vomiting.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor